# SDR 20000622SH015

- Difficulty date: January 27, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- System (JASC): 2200 · Auto Flight System
- Part: Accelerometer
- Part number: KA132
- Condition: Faulty
- Location: Fwd Radio Rack
- Component: Autopilot, King
- Component part number: KFC200
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCELERATION SWITCH - WHEN SUBJECTED TO VIBRATION (ENGINE AT HIGH POWER OR IN FLIGHT), SERVOS ENGAGE, BUT WILL NOT DRIVE, COMMAND BARS FUNCTION PROPER.  AP LIGHT VARIES FROM FULL BRIGHTNESS TO HALF BRIGHT AT A CONSTANT RATE.  REPLACED ACCELERATION SWITCH AGAIN WITH NEW.  A/P WORKS NORMAL.  (X)
